I have huge eye floaters in my left eye that came on all of a sudden 4 months ago. I have been on Benicar for 4 months, and never had anything like this before. I am scheduling laser treatment as the floater's are interfering with my vision. Just wondering if Benicar could be the culprit? Need your help, thank you...
Rather unusual side effect, usually the side effects with Benicar (olmesartan medoxomil) are well tolerated & its is a prescription medicine that has been licensed to treat high blood pressure (hypertension) in adults and children as young as six years old.
You must seek medical attention from the doc/pharmacist who prescribed the med, he /she may prescribe an alternate if Benicar is too bothersome, please take care & above all be well.
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2011 • 1 answer
Posted 27 Jan 2014 • 2 answers
Posted 20 Sep 2014 • 1 answer
Should I stop exercising even if I see spots in my vision (Eye floaters) My ophthalmologist said so?
Posted 1 Feb 2015 • 1 answer
Posted 9 Sep 2016 • 0 answers